TitleOn rational gödel and nilpotent minimum logics
Publication TypeConference Paper
Year of Publication2004
AuthorsEsteva F, Godo L, Noguera C
Conference NameTenth international conference IPMU 2004. Information processing and management of uncertainty in knowledge-based systems
VolumeI
PublisherCasa editrice Università La Sapienza
Pagination561-568
Abstract

In this paper we investigate the extensions of Gödel and Nilpotent Minimum logics by adding rational truth-values as truth constants in the language and by adding corresponding book-keeping axioms for the truth-constants. Weak and strong standard completeness of these logics are studied in general and when we restrict ourselves to formulas of the kind ? ? ?, where r is a rational in [0,1] and ? is a formula without rational truth-constants.